# SDR CALA2017060901782

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 16,096 hours, 5,631 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR NEEDS ADJUSTING. 1R REMOVED SLIDE PACK AND BUSTLE, ADJUSTED GIRT BAR AND INSTALLED SLIDE AND BUSTLE IAW AMM 25-66-01.
